Alert archive / Iowa / Tornado Warnings in 2006

Tornado Warning 19, NWS Quad Cities, IA

April 13, 2006Jones County, Iowa

NWS Quad Cities, IA issued this tornado warning at Apr 13, 2006, 7:55 PM CDT for Jones County, Iowa. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2006, 7:55 PM CDT (00:55 UTC)
Expired
Apr 13, 2006, 9:00 PM CDT
In force
65 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Jones County, IA

The radar

The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:01 PM CDTHAIL 0.751 N Anamosa, IA
Apr 13, 8:36 PM CDTTSTM WND DMGAnamosa, IATREE DAMAGE AND POWER LINES DOWN.
Apr 13, 8:41 PM CDTTORNADOAnamosa, IA*** 1 INJ *** 20 PLUS HOMES HAVE MODERATE TO HEAVY DAMAGE. NUMEROUS TREES DOWNED OR HEAVILY DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
2028 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 140055
TORDVN
IAC105-140200-
/O.NEW.KDVN.TO.W.0019.060414T0055Z-060414T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 PM CDT THU APR 13 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  JONES COUNTY IN EAST CENTRAL IOWA...

* UNTIL 900 PM CDT.

* AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 7 MILES WEST OF ANAMOSA...MOVING EAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  ANAMOSA BY 800 PM CDT...
  5 MILES NORTH OF MORLEY AND 7 MILES SOUTH OF LANGWORTHY BY 805 PM
  CDT...
  AMBER AND 6 MILES NORTH OF OLIN BY 810 PM CDT...
  CENTER JUNCTION BY 815 PM CDT...
  WYOMING AND ONSLOW BY 820 PM CDT...
  6 MILES NORTH OF OXFORD JUNCTION BY 825 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL
SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4227 9136 4197 9135 4197 9092 4228 9091

$$

BARDOU/MCCLURE
3 follow-up statements
000 
WWUS53 KDVN 140104
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
804 PM CDT THU APR 13 2006

IAC105-140200-
/O.CON.KDVN.TO.W.0019.000000T0000Z-060414T0200Z/
JONES IA-
804 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR JONES
COUNTY...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FAIRVIEW...OR
ABOUT OVER ANAMOSA...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  AMBER BY 810 PM CDT...
  JONES COUNTY PARK...6 MILES SOUTH OF SCOTCH GROVE...6 MILES NORTH
  OF OLIN AND 9 MILES SOUTH OF PICTURED ROCKS WMA BY 815 PM CDT...
  CENTER JUNCTION AND 5 MILES NORTH OF HALE BY 820 PM CDT...
  WYOMING AND ONSLOW BY 825 PM CDT...
  7 MILES NORTH OF OXFORD JUNCTION BY 830 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL
SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4227 9136 4197 9135 4197 9092 4228 9091

$$

MCCLURE
000 
WWUS53 KDVN 140119
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 PM CDT THU APR 13 2006

IAC105-140200-
/O.CON.KDVN.TO.W.0019.000000T0000Z-060414T0200Z/
JONES IA-
819 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR JONES
COUNTY...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WAPSIPINICON STATE
PARK...OR ABOUT OVER ANAMOSA...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  JONES COUNTY PARK AND AMBER BY 825 PM CDT...
  CENTER JUNCTION...SCOTCH GROVE...7 MILES NORTH OF HALE AND 9 MILES
  SOUTH OF MONTICELLO MUNICIPAL AIRP BY 830 PM CDT...
  5 MILES NORTH OF WYOMING AND 7 MILES SOUTH OF PICTURED ROCKS WMA BY
  835 PM CDT...
  ONSLOW BY 840 PM CDT...
  6 MILES SOUTH OF TEMPLE HILL BY 845 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL
SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

LAT...LON 4227 9136 4197 9135 4197 9092 4228 9091

$$

BARDOU/MCCLURE
000 
WWUS53 KDVN 140130
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT THU APR 13 2006

IAC105-140200-
/O.CON.KDVN.TO.W.0019.000000T0000Z-060414T0200Z/
JONES IA-
830 PM CDT THU APR 13 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR JONES
COUNTY...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CENTER JUNCTION...
OR ABOUT 10 MILES EAST OF ANAMOSA...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ONSLOW AND WYOMING BY 835 PM CDT...
  8 MILES NORTH OF OXFORD JUNCTION AND 9 MILES SOUTH OF TEMPLE HILL
  BY 840 PM CDT...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

ABANDON A MOBILE HOME OR VEHICLE IMMEDIATELY FOR A MORE SUBSTANTIAL
SHELTER. IF NO SAFE SHELTER IS AVAILABLE...MOVE TO A DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4227 9136 4197 9135 4197 9092 4228 9091

$$

BARDOU/MCCLURE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 5:42 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 13, 5:42 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT THU APR 13 2006

.UPDATE...
THUNDERSTORMS HAVE INITIATED OVER CENTRAL IOWA IN THE LAST 30
MINUTES...AND THIS IS A FAVORABLE LOCATION FOR STRONG TO SEVERE
THUNDERSTORMS TO MOVE INTO OUR CWA.  A SEVERE THUNDERSTORM WATCH AS
BEEN ISSUED TIL MIDNIGHT...AREAS NORTH OF HIGHWAY 78 IN IOWA...AND
FOR MERCER AND ROCK ISLAND IN ILLINOIS. THE MAIN THREAT SHOULD BE
LARGE HAIL AND VERY STRONG WINDS UP TO 80 MPH. SOME SUPERCELLS WILL
BE POSSIBLE AS WELL...MAINLY IN EASTERN IOWA EARLY THIS EVENING.
ERVIN

&&

.SYNOPSIS...
A COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND STALL ACROSS THE
REGION FOR THE NEXT THREE DAYS. A SERIES OF LOW PRESSURE SYSTEMS ARE
FORECAST TO TRACK ALONG THE FRONT BRINGING SEVERAL ROUNDS OF RAIN TO
THE AREA.

&&

.DISCUSSION...
MOISTURE IS SLOWLY MOVING INTO THE REGION ALBEIT SLOWER THAN WHAT
THE MODELS HAVE BEEN INDICATING. NEW 18Z SOUNDING STILL HAS A
MINIMAL CAP ON IT. THIS CAP ALONG WITH VERY LIMITED MOISTURE HAS
PRECLUDED CONVECTION FROM DEVELOPING. CONVECTION SHOULD DEVELOP
FAIRLY QUICKLY THIS EVENING WITH IT TRANSFORMING INTO AN MCS THAT
EXITS THE AREA AROUND DAWN FRIDAY. MCS IN TURN WILL HELP PUSH THE
COLD FRONT SOUTH TO THE IA/MO BORDER WITH THE NEXT WAVE ARRIVING
FRIDAY AFTERNOON.

THE WAVE ON FRIDAY SHOULD INITIATE CONVECTION DURING THE
AFTERNOON/EVENING WITH DRY EASTERLY FLOW SETTING UP BY SATURDAY
MORNING. STALLED FRONT TO RETURN SATURDAY NIGHT/SUNDAY AND THIS
COULD GET INTERESTING IF THE MODELS ARE CORRECT. POTENTIAL IS THERE
FOR A MODERATE TO POSSIBLY HEAVY RAIN EVENT OVER ABOUT THE NORTH
HALF OF THE CWFA.

AFTER A QUIET MONDAY THROUGH TUESDAY MORNING...THE NEXT WAVE ARRIVES
TUESDAY AFTERNOON INTO WEDNESDAY BRINGING ANOTHER ROUND OF PRECIP TO
THE AREA. WEDNESDAY NIGHT AND THURSDAY LOOK DRY ATTM.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT NORTH OF HIGHWAY 78.
IL...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT ROCK ISLAND AND MERCER.
MO...NONE.

ERVIN/08
Hazardous weather outlook, Apr 13, 1:55 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU APR 13 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
155 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ENTIRE OUTLOOK AREA REMAINS IN A SLIGHT RISK OF SEVERE
THUNDERSTORMS...FOR MAINLY THIS EVENING.

SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP TOWARD EVENING
OVER SOUTHERN MINNESOTA AND PORTIONS OF NORTH CENTRAL AND
NORTHEAST IOWA. THESE STORMS MAY THEN DEVELOP INTO A COMPLEX AND
MOVE QUICKLY SOUTHEAST ACROSS EASTERN IOWA AND NORTHWEST ILLINOIS
TONIGHT BETWEEN 7 PM AND 1 AM. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. SECONDARY
THREATS WILL BE LARGE HAIL AND HEAVY RAIN. THE PORTION OF THE
OUTLOOK AREA MOST AT RISK IS GENERALLY NORTHEAST OF A LINE FROM
WASHINGTON IOWA...TO MONMOUTH ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF
THE OUTLOOK AREA FRIDAY THROUGH SATURDAY NIGHT AS A STRONG FRONT
LINGERS IN THE REGION. ON FRIDAY...THERE IS A SLIGHT RISK FOR
SEVERE STORMS FOR AREAS SOUTH OF INTERSTATE 80 IN THE AFTERNOON
AND EVENING. THE AREA OF MAIN CONCERN WILL BE NEAR A STALLED FRONTAL
WEST TO EAST BOUNDARY IN THE VICINITY OF SOUTHEAST IOWA...NORTHEAST
MISSOURI INTO WEST CENTRAL ILLINOIS. CONDITIONS IN THIS AREA MAY
BE FAVORABLE FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND.

A MORE WIDESPREAD SEVERE WEATHER EVENT IS POSSIBLE SATURDAY INTO
SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA AS A STRONG UPPER
LEVEL SYSTEM MOVES THROUGH THE REGION. SUPERCELL THUNDERSTORMS
WILL BE POSSIBLE AS A WARM FRONT LIFTS NORTHEAST IN THE AFTERNOON.
THESE MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND
ISOLATED TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH
MAY CAUSE MINOR FLOODING AND RISING RIVER LEVELS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

MCCLURE

In the hours before

Local storm report, Apr 13, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          MARION                  42.03N 91.59W
04/13/2006                   LINN               IA   TRAINED SPOTTER

            POWER LINES AND TREES DOWN

&&

STEVEK
Local storm report, Apr 13, 7:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             SOUTH AMANA             41.78N 91.97W
04/13/2006  M1.25 INCH       IOWA               IA   LAW ENFORCEMENT

0745 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/13/2006  M1.00 INCH       LINN               IA   LAW ENFORCEMENT

&&

STEVEK
Local storm report, Apr 13, 7:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
748 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             15 W CEDAR RAPIDS       41.97N 91.96W
04/13/2006  E0.75 INCH       BENTON             IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Apr 13, 7:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          2 W WHITTIER            42.10N 91.51W
04/13/2006                   LINN               IA   TRAINED SPOTTER

            DEBRIS CLOUD OBSERVED

&&

RAYW
Local storm report, Apr 13, 7:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/13/2006  M1.00 INCH       LINN               IA   TRAINED SPOTTER

&&

DLF
Local storm report, Apr 13, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             CEDAR RAPIDS            41.97N 91.67W
04/13/2006  E1.00 INCH       LINN               IA   TRAINED SPOTTER

            NORTHWEST SIDE OF CEDAR RAPIDS.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:16 PM CDTSevere Thunderstorm WarningDVNIowa44 min
Apr 13, 7:20 PM CDTSevere Thunderstorm WarningDVNLinn55 min
Apr 13, 7:28 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware62 min
Apr 13, 7:32 PM CDTSevere Thunderstorm WarningDVNJohnson58 min
Apr 13, 7:37 PM CDTSevere Thunderstorm WarningDVNJones53 min
Apr 13, 7:39 PM CDTTornado WarningDVNLinn51 min
Apr 13, 7:45 PM CDTTornado WarningDVNBenton45 min
Apr 13, 7:57 PM CDTSevere Thunderstorm WarningDVNDubuque63 min
Apr 13, 7:58 PM CDTTornado WarningDVNJohnson62 min
Apr 13, 8:07 PM CDTSevere Thunderstorm WarningDVNBenton53 min
Apr 13, 8:12 PM CDTSevere Thunderstorm WarningDVNJackson63 min
Apr 13, 8:18 PM CDTTornado WarningDVNCedar57 min
Apr 13, 8:23 PM CDTSevere Thunderstorm WarningDVNDelaware52 min
Apr 13, 8:23 PM CDTTornado WarningDVNMuscatine67 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningDVNLinn62 min
Apr 13, 8:46 PM CDTSevere Thunderstorm WarningDVNClinton59 min
Apr 13, 8:47 PM CDTTornado WarningDVNJohnson58 min
Apr 13, 8:53 PM CDTSevere Thunderstorm WarningDVNBenton52 min
Apr 13, 8:56 PM CDTTornado WarningDVNScott64 min
Apr 13, 8:59 PM CDTSevere Thunderstorm WarningDVNDubuque43 min
Apr 13, 9:07 PM CDTSevere Thunderstorm WarningDVNBuchanan53 min
Apr 13, 9:10 PM CDTTornado WarningDVNCedar49 min
Apr 13, 9:14 PM CDTSevere Thunderstorm WarningDVNLinn48 min
Apr 13, 9:23 PM CDTSevere Thunderstorm WarningDVNJones67 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningDVNScott37 min
Apr 13, 9:26 PM CDTTornado WarningDVNMuscatine39 min
Apr 13, 9:34 PM CDTSevere Thunderstorm WarningDVNDelaware56 min
Apr 13, 9:36 PM CDTSevere Thunderstorm WarningDVNJackson54 min
Apr 13, 10:04 PM CDTSevere Thunderstorm WarningDVNJackson56 min
Apr 13, 10:28 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque50 min
Apr 13, 10:32 PM CDTSevere Thunderstorm WarningDVNClinton49 min
Apr 13, 10:53 PM CDTSevere Thunderstorm WarningDVNJackson34 min

Nearby

Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.